# SDR WX0A2025011332264

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 68,533 hours, 36,244 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR R FWD EMER EXIT ECAM CAME ON IN FLIGHT. CABIN PRESSURE & RATE NORMAL. FA SAID COVER WAS OFF & REPLACED. ECAM WENT AWAY. / INSPECTED INSTALLATION OF COVER, NO DEFECTS NOTED REF AMM 52-21-11-700-050-B"
